Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23820
Title: Huard type second-order converse duality for nonlinear programming
Authors: Yang, XM
Yang, XQ 
Teo, KL
Keywords: Fritz John second order dual model
Huard type converse duality
Nonlinear programming
Issue Date: 2005
Publisher: Pergamon Press
Source: Applied mathematics letters, 2005, v. 18, no. 2, p. 205-208 How to cite?
Journal: Applied mathematics letters 
Abstract: A Huard type converse duality for a second-order dual model in nonlinear programming using Fritz John necessary optimality conditions was established. A new Huard type second-order converse duality theorem was also presented. The duality theorems under 'second-order convexity' condition were proved. A weak duality, a strong duality, a Mangasarian type strict converse duality and a Huard type converse duality under the conditions that f was pseudobonvex and yT was semistrictly pseidobonvex, where 'pseudobonvexity' was defined by Mond and Weir as an expansion of the second-order convexity, were given by Husain.
URI: http://hdl.handle.net/10397/23820
ISSN: 0893-9659
DOI: 10.1016/j.aml.2004.04.008
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

13
Last Week
0
Last month
0
Citations as of Dec 8, 2018

WEB OF SCIENCETM
Citations

11
Last Week
0
Last month
Citations as of Dec 15, 2018

Page view(s)

82
Last Week
0
Last month
Citations as of Dec 10, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.